Cross correlation of Sidel'nikov sequences and their constant multiples

Young Joon Kim, Hong Yeop Song

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)


In this correspondence, we prove that the complex crosscorrelation of a k-ary Sidel'nikov sequence of period q - 1 and its constant multiple sequence is upper bounded by √q+3, where q = pm and here p is an odd prime and m is a positive integer.

Original languageEnglish
Pages (from-to)1220-1224
Number of pages5
JournalIEEE Transactions on Information Theory
Issue number3
Publication statusPublished - 2007 Mar

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Cite this